# SDR SWIA2021081060179

- Difficulty date: June 5, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 45,156 hours, 29,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1015-1070
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FLOOR BEAM TOP SURFACE LBL9 BETWEEN FS 1015.00 Â€“ 1069.70. AREAS MARKED.     (C-CHECK RO 8/6/2021)    REMOVED AND REPLACED WITH NEW FABRICATED FLOOR BEAM SECTION AT LBL9 BETWEEN FS1015.00 TO 1069.70 REF CRJ700 SRM 53-00-41-201-001-A01 COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
